# SDR AALA201908289033

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,038 hours, 4,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L3 AND R3 EMERGENCY EXIT DOORS EMERGENCY OPERATING CYLINDER CHARGE PRESSURE LOW.  NITROGEN SERVICED L3 AND R3 DOOR  EMERG. OPERATING CYLINDERS IAW AMM 52-22-00. OK FOR SVC.
